# SDR AALA202108021596

- Difficulty date: August 1, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 54,990 hours, 21,725 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE DETECTOR AURAL ALERT AND SMOKE INDICATION LIGHT DISAGREES WITH LAVATORY CONDITION. ACCOMPLISHED SMOKE DETECTION CONTROL UNIT TEST PER AMM 26-17-00.
